MAUDE Adverse Event Report: KARL STORZ SE & CO. KG CLICKLINE SCISSORS INSERT, STERILE; METZENBAUM SCISSORS INSERT

KARL STORZ SE & CO. KG CLICKLINE SCISSORS INSERT, STERILE; METZENBAUM SCISSORS INSERT
Model Number 34310MS-D
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was evaluated by the manufacturer, karl storz in (b)(4).As per the evaluation: upon evaluation the scissors insert was found to be defective.The isolation near the tip shows shaving.The shaving particle was also sent back and correlates with the shaving of the shaft.The device was manufactured in april 2019 with expiry date 30.April 2024.The root cause most likely is unintended mechanical damage during use.No indication for a material or manufacturing related issue was found during investigation.
 
Event or Problem Description
As per a vigilance report filed by our parent company in (b)(4): black particle was found in patient during surgery.

Brand Name
CLICKLINE SCISSORS INSERT, STERILE
Common Device Name
METZENBAUM SCISSORS INSERT
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen,
GM 
MDR Report Key9154077
Report Number9610617-2019-00092
Device Sequence Number19288989
Product Code GCJ
UDI-Device Identifier04048551336410
UDI-Public04048551336410
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K935071
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number34310MS-D
Device Catalogue Number34310MS-D
Device Lot NumberRQ02
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;